# SDR AU510001721

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2611 · Smoke Detection
- Part: Hose
- Part number: FON1390606
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TOILET SMOKE DETECTOR TO AIR EJECTOR HOSE SPLIT AT EJECTOR END.  RT SMOKE DETECTOR TO AIR EJECTOR TUBE SIDEWALL COLLAPSED.  HOSES ALLOW FOR AIRFLOW THROUGH SMOKE DETECTORS.
